Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Product and other fine structure in polynomial resolutions of mapping spaces

Stephen T Ahearn and Nicholas J Kuhn

Algebraic & Geometric Topology 2 (2002) 591–647
Bibliography
1 J F Adams, Prerequisites (on equivariant stable homotopy) for Carlsson's lecture, from: "Algebraic topology, Aarhus 1982 (Aarhus, 1982)", Lecture Notes in Math. 1051, Springer (1984) 483 MR764596
2 S T Ahearn, Product structures on generalized Eilenberg–Moore spectral sequences, PhD thesis, University of Virginia (2000)
3 D W Anderson, A generalization of the Eilenberg–Moore spectral sequence, Bull. Amer. Math. Soc. 78 (1972) 784 MR0310889
4 G Arone, A generalization of Snaith-type filtration, Trans. Amer. Math. Soc. 351 (1999) 1123 MR1638238
5 M Bendersky, S Gitler, The cohomology of certain function spaces, Trans. Amer. Math. Soc. 326 (1991) 423 MR1010881
6 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
7 T G Goodwillie, Calculus I: The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
8 T G Goodwillie, Calculus II: Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
9 T G Goodwillie, Calculus III: Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
10 J R Klein, The dualizing spectrum of a topological group, Math. Ann. 319 (2001) 421 MR1819876
11 N J Kuhn, The geometry of the James–Hopf maps, Pacific J. Math. 102 (1982) 397 MR686560
12 N J Kuhn, Stable splittings and the diagonal, from: "Homotopy methods in algebraic topology (Boulder, CO, 1999)", Contemp. Math. 271, Amer. Math. Soc. (2001) 169 MR1831353
13 N J Kuhn, The McCord model for the tensor product of a space and a commutative ring spectrum, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)", Progr. Math. 215, Birkhäuser (2004) 213 MR2039768
14 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
15 M Lydakis, Smash products and $\Gamma$–spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999) 311 MR1670245
16 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
17 R McCarthy, On $n$–excisive functors of module categories, Math. Proc. Camb. Phil. Soc. (to appear)
18 L Schwartz, À propos de la conjecture de non-réalisation due à N. Kuhn, Invent. Math. 134 (1998) 211 MR1646599
19 E H Spanier, Function spaces and duality, Ann. of Math. $(2)$ 70 (1959) 338 MR0107862
20 M Weiss, B Williams, Automorphisms of manifolds and algebraic $K$–theory II, J. Pure Appl. Algebra 62 (1989) 47 MR1026874
21 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508